# SDR COEA2017122803801

- Difficulty date: December 28, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100207
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2AR CRACKED AFT OF FRAME 20.  THE STRINGER WAS REPAIR IAW SRM 53-00-00-300-824-A01.
